# SDR CALA0200046

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 51,090 hours, 26,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26R CORRODED AT STA 1016. THE STRINGER WAS REPLACED IAW SRM 51-10-02.
